# SDR 96ZZZX3779

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N986R
- Make and model: Maule M-4-220C
- Aircraft serial: 2081C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: DMELT61
- Condition: Malfunction
- Location: G-Switch
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED DORNE AND MARGOLIN EMERGENCY LOCATOR TRANSMITTER FOR ANNUAL INSPECTION/FUNCTION CHECK AND BATTERY INSPECTION.  FOUND THAT FUNCTION CHECK WOULD NOT ACTIVATE ELT.  ELT WOULD WORK IN 'ON' POSITION, BUT NOT IN 'ARM'.  RETURN TO D AND F OR REPAIRS.  INV NR 158190.
